The Stacks project

Bibliography entry conrad-dejong

author
Conrad, Brian and de Jong, Aise Johan
title
Approximation of versal deformations
year
2002
journal
Journal of Algebra
volume
255
number
2
pages
489–515

@ARTICLE{conrad-dejong,
    AUTHOR = "Conrad, Brian and de Jong, Aise Johan",
    TITLE = "Approximation of versal deformations",
    JOURNAL = "J. Algebra",
    FJOURNAL = "Journal of Algebra",
    VOLUME = "255",
    YEAR = "2002",
    NUMBER = "2",
    PAGES = "489--515",
    ISSN = "0021-8693",
    CODEN = "JALGA4"
}

      

This item is referenced in 2 tags:

  • in Section 15.4: A comment on the Artin-Rees property
  • in Subsection 109.5.1: Deformation theory and algebraic stacks